# SDR UPS04842652

- Difficulty date: June 10, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT UPPER HORIZONTAL STAB LEADING EDGE HAS ELONGATED HOLES BETWEEN XFS 47.5 TO XFS 110.0.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AND INTERNAL DOUBLER IAW DWG 5644330 AND SRM 55-2-1 FIG 4.
